# SDR SWIA2021062358972

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 477-581 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE SPOTS OF CORROSION,SCRATCHES AND GOUGES ON SEAT RAIL AT RBL9 FROM APPROX. FS477.00-FS581.00     (C-CHECK RO: 6/20/21) / INSTALLED NEW FLOOR SEAT TRACK AT RBL 9 BETWEEN APPROX. FS477.00 - FS581.00 REF. CRJ700 AMM 53-00-49-400-801-A03. TUC 8604 CAL DUE 30 NOV 21
